# SDR CA970121010

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet Duct
- Part number: 350A54112220
- Condition: Lost In Flight
- Location: Start/Gen Air
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER GENERATOR AIR INLET DUCT WAS LOST IN FLIGHT. SUSPECT CAUSE OF SEPARATION IS LOOSENING OF SECURING CLAMP.
